# SDR 06FDEA03340

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 7" BY 8" AT STA 1003 TO STA 1010, LT S22 (DOT NR 24) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA. REMOVED EXISTING EXTERNAL DOUBLER REPAIR AT STA 1003 TO STA 1010 STR 22L AND   REPLACED IAW SRM 53-30-3 FIG 3A.
